# SDR DALA2024120211302

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 87,165 hours, 14,607 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: 2l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 2L DOOR "SLIDE" INDICATOR INOP. CORRECTIVE ACTION: REPLAC ED PROX SWITCHING ELECTRONIC UNIT PER B767 AMM 34 61 OPS OK MEL AND PLAC REMOVED (6747913)
